Classification of complete left-invariant affine structures on the oscillator groupReportar como inadecuado




Classification of complete left-invariant affine structures on the oscillator group - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Communications, Vol.19 No.2 December 2014. -

The goal of this paper is to provide a method, based on the theory of extensions of left-symmetric algebras, for classifying left-invariant affine structures on a given solvable Lie group of low dimension. To better illustrate our method, we shall apply it to classify all complete left-invariant affine structures on the oscillator group.

Left-invariant affine structures; left-symmetric algebras; extensions and cohomologies of Lie algebras and left-symmetric algebras



Autor: Mohammed Guediri - ; Department of Mathematics, College of Science, King Saud University, Riyadh, Saudi Arabia

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados